# SDR DALA2024102810479

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 76,150 hours, 9,947 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 OXYGEN PANEL LATCH BROKEN / LOCATIONS:55C. CORRECTIVE ACTION: REPLACED BAD LATCH AND REPACKED MASKS PER A330 AMM 35-23. OK FOR SERVICE. (0626343)
